# SDR CA060919006

- Difficulty date: September 16, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF34*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 601R3303311
- Part serial: 02224H3414
- Condition: Cracked
- Location: Cockpit
- Part time: 8,346 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT SIDE-WINDOW REPLACED IAW AMM.   AERODYNAMIC SEAL INSTALLED AND SEALING PERFORMED. CABIN PRESSURE TEST AND LEAK CHECK PERF, OK. WINDOW HEATING CHECKED, OK. (TC NR 20060919006)
